# SDR 06FDEA2261

- Difficulty date: June 9, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46611
- Aircraft time: 79,626 hours, 32,717 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Condition: Broken
- Location: T/E Flap Vane
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON FINAL APPROACH AS FLAPS WERE EXTENDED INCREASINGLY MORE RIGHT WING DOWN AILERON WAS NEEDED TO MAINTAIN WINGS LEVEL FLIGHT YOKE NEEDED TO BE HELD AT APPROX 30 DEGREES RIGHT WING DOWN AS PICTURED.  FOUND LEFT WING INBOARD FLAP VANE IN THE RETRACTED POSITION WITH FLAP EXTENDED.  FOUND LEFT INBOARD FLAP VANE SPRING CARTRIDGE TRACK ATTACH FITTING BROKEN.  REMOVED AND REPLACED LT WING INBOARD FLAP VANE SPRING CARTRIDGE AND TRACK FITTING IAW DC-10-10 AMM 27-51-04-2.  OPS CHECK GOOD.  OK TO CONTINUE.
